Vol. 232, No. 2, 2007

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 288: 1
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Vol. 282: 1  2
Vol. 281: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Uniqueness of Whittaker model for the metaplectic group

Dani Szpruch

Vol. 232 (2007), No. 2, 453–469
Abstract

Let F be a local nonarchimedean field. We prove the uniqueness of the Whittaker model for irreducible admissible representations of Sp2n(F), the metaplectic double cover of Sp2n(F). An ingredient of the proof is an explicit extension of Rao’s normalized cocycle from Sp2n(F) to GSp2n(F).

Keywords
Whittaker model, metaplectic group, Rao’s cocycle
Mathematical Subject Classification 2000
Primary: 11F70
Milestones
Received: 22 May 2006
Accepted: 4 December 2006
Published: 1 October 2007
Authors
Dani Szpruch
School of Mathematical Sciences
The Raymond and Beverly Sackler Faculty of Exact Sciences
Tel Aviv University
Tel Aviv 69978
Israel